Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pimples, dark spots, clindamycn and nicotinamide gel

HI, My name is Jyothi, I am 26 year old..i am suffering from pimple from my college time....i.e almost a 6 year by now ...but now my pimples/ acne are reduced but still i get one or two pimples always..and it take preety long time to go i.e almost a month n sometime more..which irritates me a lot. and after it goes it leave dark spots on my face ...which is very embrassing as i am working as a software engineer...I recently starting using medidcation and doctor gave me clindamycn and nicotinamide gel. Please suggest if this cream will work or i should go for other treatment .
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  742
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

I understand your concern.
The medication prescribed by your doctor are apt for your condition.
In addition you can use a face wash with either benzoyl peroxide or salicylic acid( twice a day), which will be helpful too.
Do not wash your face with face wash too frequently, else will lead on to irritation.You can wash with plain water.Be gentle to your skin and instead of rubbing pat it dry.
Eat a fruit daily and drink good amount of water to keep your skin hydrated.

Take Care
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor